MathSciNet Relay Station
MathSciNet bibliographic data
MR1245463 16D10 (16D80 16R99)
McCasland, R. L.; Smith, P. F. Prime submodules of Noetherian modules. Rocky Mountain J. Math. 23 (1993), no. 3, 1041–1062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement